# SDR SWAA950514

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 50603
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING MAINT FERRY FLIGHT AFTER RUDDER CHANGE, AIRCRAFT LOST A-SYSTEM HYDRAULICS.  AIRCRAFT RETURNED TO PAE AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND A-SYSTEM SHUTTLE VALVE LEAKING.  REPLACED AND SERVICED SYSTEM PER BOEING M/M.
